MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; IMPLANT,FIXATION DEVICE,CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; IMPLANT,FIXATION DEVICE,CONDYLAR PLATE
Model Number 02.124.416
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date device bent is not known.Date of implant is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4) -no code available used to capture required intervention.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent revision of one (1) 4.5mm variable angle locking compression plate (va-lcp) curved condylar plate, six (6) locking screws and two (2) non-locking screws on (b)(6) 2018 due to a bent plate.The entire construct revised was implanted on an unknown date.Subsequently, due to the patient being non-compliant, the plate bent but did not break.Surgeon revised the patient to an unknown plate and screws construct.The revision surgery was completed successfully.Patient condition after the surgery is unknown.Concomitant devices reported: locking screws (part number unknown, lot number unknown, quantity 6); non-locking screws (part number unknown, lot number unknown, quantity 2).This report is for one (1) 4.5mm va-lcp curved condylar plate.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT
Common Device Name
IMPLANT,FIXATION DEVICE,CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7438465
Report Number2939274-2018-51790
Device Sequence Number13739899
Product Code JDP
UDI-Device Identifier10886982042934
UDI-Public(01)10886982042934
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.416
Device Catalogue Number02.124.416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;